# SDR USA2004F00020

- Difficulty date: July 4, 2003
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N632AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Engine: Rroyce RB211*
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 81020401
- Condition: Out Of Adjust
- Location: Apu Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE, WITH THE LEFT GENERATOR ON MEL FOR RT GENERATOR NOT PICKING UP THE LT GENERATOR LOAD, AND APU OPERATING, THE APU PERFORMED AN AUTO SHUTDOWN.  FLIGHT DIVERTED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LT GCU, AND SUBSEQUENTLY (06JUL03), REPLACED THE STANDBY POWER MODULE AND RT GENERATOR BUS TIE BREAKER.  A BITE WAS PERFORMED ON THE APU WITH NO FAULTS FOUND.  MAINTENANCE CLEANTED AND ADJUSTED THE APU DOOR LIMIT SWITCH.
